Do Certain medicine Lead to Weight Gain

Do Certain medicine Lead to Weight Gain

People some time face so many changes in over self like some time we seen that we follow a proper diet and regular also and workout a lot and although this we see that suddenly over weight start increasing. We get so confused about that what’s the reason behind that and why this is happening after follow a regular routine so there is main problem is your medicine. Yes some medicine is also responsible for weight gain. When we change over medicine at the time of illness and counting the new medicine and after a time over body fat start increasing but we don’t know about that so many people face this problem but don’t know about that and some are also confused about that does it happens or not so today we are going to tell does it happens or not and your medicine is playing most important role to increase your weight or not.

 

 

Does some medicine Cause Weight Gain?

 It’s a big question for people that does it happens that when we change over medicine then we face the problem of weight gain and suddenly we increase pounds. some time it happens that we found some chemicals in medicine this chemical compound harm over immune system and when we take this it may cause weight gain and we suddenly start gaining weight and it’s also harm over body and physically there are so many type of medicine which cause this type of problem Anti-cancer medication, Antipsychotics, Migraine medicines and such types of other medicines which increase the weight and make you fatty. So when we take such type of medicine it may harm body and increase weight and make you fatty so many people are agree this theory that regular taking some medicine causes the problem of weight gain.

 

 

Which medicine causes the problem of weight gain?

 There are so many different type of medicine are available at market which cause the problem of weight gain and make you fatty. Here are some common pills that cause the problem of weight gain.

 

  • All type of birth control pills
  • Allegra
  • Remeron
  • Paxil
  • Deltasone
  • Thorazine
  • Zyprexa

 

These such pills are responsible for the problem of weight gain and make you fatty and increase the weight faster if we take them regular some increase to much pounds and some increase little but all this pills are cause the problem of weight gain.

 

What happen when we face weight gain problem:

If after some time you feel that you put on so much weight after taking this medicine then don’t waste time and consort to tour doctor and ask them about this and do a well solution and finish your medicine course as soon as possible. Always ask your doctor to give you non weight gain medicine and when you complete your course then consort to a diets ion to lose weight which you increase.

 

So its proved that some medicine are available which cause the problem of weight gain and make you fatty and increase lots of weight so it’s always good to avoid the problem of this and have some right medicine as soon as possible.

Related posts

Effective Treatments for Protein Energy Malnutrition.

Effective Treatments for Protein Energy Malnutrition.

PEM: Protein Energy Malnutrition is a disorder caused by insufficient nutrients in diet. It leads to death, seen in developing countries. PEM is...

Dangerous Effects of Painkillers on Your Health

Dangerous Effects of Painkillers on Your Health

Frequent by using painkillers may well produce several wellbeing related difficulties, as an example, hard working liver along with kidney...